Next Article in Journal
Positive Solutions of a Fractional Thermostat Model with a Parameter
Next Article in Special Issue
The Non-Relativistic Limit of the DKP Equation in Non-Commutative Phase-Space
Previous Article in Journal
Generating All 36,864 Four-Color Adinkras via Signed Permutations and Organizing into - and ˜ -Equivalence Classes
Previous Article in Special Issue
Some Similarity Solutions and Numerical Solutions to the Time-Fractional Burgers System
 
 

Order Article Reprints

Journal: Symmetry, 2019
Volume: 11
Number: 121

Article: The Existence of Symmetric Positive Solutions of Fourth-Order Elastic Beam Equations
Authors: by Münevver Tuz
Link: https://www.mdpi.com/2073-8994/11/1/121

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop